Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online
Ask a Urologist   »  

Reduced sperm amount,watery sperm,pristic,cozaar,sleeping pill

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11730 Questions
Hi, I am 59 years old. I am sexually active but noticed a sudden reduction in amount of sperm. So masturbated to see amount coiming out and was small and thin like water, day two was less and day three nothing. Despite of having the sensation of sperm coming out nothing came out. I take Pristic each morning and Cozaar, and a sleeping pill each night. What can be the reason for sudden reduction of sperm/liquid ?
Posted Sat, 14 Apr 2012 in Penis Problems
Answered by Dr. Rakhi Tayal 2 hours later

Thanks for writing to us.

Pristic causes delayed ejaculation whereas Cozaar leads to erectile dysfunction and reduced libido as a side effect. If you are sexually active it means both the drugs are not producing any such side effects.

Sudden reduction in volume of sperms can be due to-
1.Too frequent ejaculations- abstain from sex for one week and see if the amount improves.
2. Decreased hydration-drink plenty of fluids.
3.Blocked seminal vesicle due to infection.
4. Decreased prostatic secretions due to infection.

All these conditions need to be ruled out one by one with the help of your urologist.

I hope my answer and recommendations are adequate and helpful. Waiting for your further follow up queries if any.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor